Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

nutmeg_trippin'

Member
  • Total Reviews

    0
  • Content Count

    28
  • Joined

  • Last visited

Community Reputation

0 Neutral

About nutmeg_trippin'

  • Rank
    Junior Member
  1. Hey all The page selection button is kinda useless for me. When I browse a large thread, I click "2" to get to the next page, and after loading it shows 2, but the content is the same as in the first page. There are 100 posts per page. Tried changing settings to 20 posts per page, but it seems to do nothing. Clicking the "last post" link does get me to the last page, although the "page meter" shows page 1. Thanks for any help! NOTE: Before posting this thread I have found out that it is a prob
  2. Hey all, I have started a thread regarding supplements for hairloss and wether they are safe to use with acne. Please drop by and take a look: http://www.acne.org/messageboard/Supplemen...ta-t235627.html Thanks!
  3. BUMP, I really hope someone can give me some information
  4. Hello all I am taking a hair supplement to combat the Accutane-induced hairloss. The supplement contains: MSM............250mg L-Cysteine...200mg Vitamin B6...50mg Vitamin B5...50mg Zinc.............10mg Iron.............3mg Biotin...........100mcg Vitamin B12..50mcg What I am worried about is the B12 content. B12 is known to cause skin problems. Wikipedia says: Dermatologic: Itching, rash, transitory exanthema, and urticaria have been reported. Vitamin B12 (20 micrograms/day) and pyridoxi
  5. I can;t seem to understand why growing facial hair would aggravate acne. You say that it's because it's opening the pores up to allow the hair to pass through, but either way when you shave you don't cut under the pore (that would result in 'razor burn' and skin damage) so it's meaningless, the hair is still in the pore whether you shave or not. I'm growing a beard (on Accutane 40mg a day right now) to cover up visually. Too bad most active acne seems to appear where beard doesn't grow (under
  6. Isotretinoin (the active 'thing' in Accutane) is a Vitamin A derivative, which means it is fat (and not water) soluble. If you will take a 20mg pill on an empty stomach, it will probably be something along the equivalency of taking 10mg since it is not absorbed well. I pop 2x20mgs a day, one in the dinner and one during supper. I believe that most average meals (including yours) should contains enough fats for adequate absorption of Accutane, but adding some Olive oil to you salad (or any "good
  7. Check my thread out: http://www.acne.org/messageboard/Hormone-s...-s-t232533.html I have stopped masturbating for quite a long time, and I am completely sure that it does aggravate acne temporarily. I can't understand how anyone can say that they are not related, since acne comes from hormonal imbalances and orgasm shoots hormone levels up high in the sky. Anyway, the problem is that when you stop masturbating, after some time the body has to expel the old sperm that has built up. And the only w
  8. Hello all I am 2 months into my 40mg Accutane course and am having side effects such as lots of Dandruff (doesn't seem to react to anti-dandruff shampoo, probably since it's dryness-induced), flaky skin and extremely chapped lips. These effects are due to dryness so I was wondering if drinking large amounts of water over the day would significantly help? Thanks for any input!
  9. It's a really nice theory, but I don't think it holds the truth. It just doesn't sound logical that your body makes you look good to find partners, and look bad when you are satisfied. Masturbation is DEFINITELY related to acne in some individuals, though.
  10. Accutane causes my nose to be partially but almost always blocked because of it's drying effect. That gets worse when cold. I don't know how this helps you, but that's related to the common cold, so..
  11. Thanks for the tip, might try that soon!
  12. Yesterday, after a pretty serious breakout, I gave up and popped everything. For the first time ever, I didn't apply anything after. Usually I apply some disinfectant cream and anti-inflammatory creams, yet this time I just washed my face with some room temperature water and let it dry. Surprise, redness is less than usually (when I use the creams) and none of the popped pimples are back to being inflamed. I don't think this has to do with anything mental, but that's another case of doing less-t
  13. Well, I didn't actually notice any difference (but will try to). What you are saying is interesting and probably right though, it sounds logical!
  14. You just have to wait it out, breakouts usually stop after one day or 2!
  15. You explained yourself very well. I think that jacking off once a week or so could be a good idea. Wet dreams "attack" me about once a week, so if I would just do it "manually", it would spare me the waking up all dirty at night. That's something I'm about to try; to bad that the after-orgasm breakout lasts quite a long time.
×